Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Estimating Realistic Implied Correlation Matrix from Option Prices"
written by Kawee Numpacharoen, Nattachai Numpacharoen,
published by Journal of Mathematical Finance, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top